# SDR VTZA9821D

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Aoa Heat
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/BNA - FLT 6700 - DURING CRUISE AT 0830 HRS ON 6-5-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT AOA HEAT INOPERABLE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
